Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Fourier multipliers on non-Riemannian symmetric spaces
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2005 (English)In: Journal of the Mathematical Society of Japan, ISSN 0025-5645, E-ISSN 1881-1167, Vol. 57, no 1, 295-308 p.Article in journal (Refereed) Published
Abstract [en]

Restricting to K-invariant functions we prove L-p boundedness of Fourier multipliers satisfying Hormander-Mihlin conditions on Non-Riemannian Symmetric Spaces using Flensted-Jensen duality. We also show necessity of holomorphic extension for multipliers.

Place, publisher, year, edition, pages
2005. Vol. 57, no 1, 295-308 p.
Keyword [en]
multipliers, symmetric spaces
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-38031DOI: 10.2969/jmsj/1160745826ISI: 000228774300017Scopus ID: 2-s2.0-18444376477OAI: oai:DiVA.org:kth-38031DiVA: diva2:435772
Note
QC 20110819Available from: 2011-08-19 Created: 2011-08-19 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Nilsson, Andreas
By organisation
Mathematics (Dept.)
In the same journal
Journal of the Mathematical Society of Japan
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf